# SDR 2024FA0000504

- Difficulty date: July 17, 2024
- Submitted: July 17, 2024
- Operation: General aviation
- Aircraft: N12ZZ
- Make and model: Cirrus SR22T
- Aircraft serial: 0728
- Engine: Cont TSIO550K
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658595
- Part serial: AC16KA930
- Condition: Cracked
- Location: Engine
- Part time: 2,034 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE EXHAUST ROCKER ARM AND CYLINDER CASTING SEPARATED FROM CYLINDER IN CRUISE FLIGHT. POWER WAS REDUCED AND AIRCRAFT LANDED AT AN ALTERNATE AIRPORT.
